# SDR GLBA20110601F

- Difficulty date: June 1, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Aircraft time: 26,134 hours, 43,570 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 129400034605
- Part serial: UE165
- Condition: Debonded
- Location: Pax Door
- Part time: 26,134 hours, 43,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSPECTION MAINTENANCE FOUND THE AS DOOR SKIN DEBONDED FROM FWD TO AFT EDGE FROM THE LWR EDGE, AREA OF 24" BY 6". MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 11-1900-52-005 MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
